# SDR QXEA0101474

- Difficulty date: August 28, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,622 hours, 48,773 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE REPAIR DOUBLER FOR THE REPAIR AT FRAME 2220 AND STRINGER 18 EXCEEDS 20 PERCENT OF SKIN PANEL. REPLACED SKIN PANEL AND STRINGER ASSEMBLY IAW F-28 SRM 51-31-01
